Slightly OT: A Diabetic medical question about combating the effectsof Novolog

Discussion in 'Food and nutrition' started by BJPruett, Feb 19, 2005.

  1. BJPruett

    BJPruett Guest

    The reason I am placing this request for help on this newsgroup is
    because I use the newsgroup quite a bit and know there are a few other
    diabetics online here. I'm having some medical problems and would like
    to find someone who might be able to offer me some solutions.

    I'm diabetic and am taking 30 units of Novolog Mix 70/30 twice a day
    (morning and evening).
    But it makes me very sleepy and I am spending way too much time in bed
    during the day.
    I force myself to get up but then have no energy or natural enthusiasm.
    And there are times when my feet and my legs (from my knees down) hurt a
    lot, enough to make my daily walks very slow and difficult.

    I've just finished a several months time period where I took no
    medication at all and got back my old energy, and my legs and feet quit
    hurting. Everything was much better except for my sugar level, which
    shot up to the danger point and stayed there despite my strict eating
    habits. I kept my carb intake and calories extremely low.
    I am of normal weight.

    My doctor talked me into going back on the Novolog insulin shots last
    month. Within a week the sleepiness and leg/foot pain returned.

    Has anyone on this newsgroup had the same problem? If so, what did you
    do about it?

    I can't switch to taking pills instead of the shots. Over the years I
    have taken every different pill available and each one has made me sick,
    some extremely so. The insulin shots are the least damaging medicine I
    have tried so there isn't any alternative to them at this point. My
    body seems to be allergic to all diabetic medicine but I would like to
    find a way to fight the symptoms I'm having from the shots. Any
    suggestions????

    You can write me via this newsgroup or at my email address:
    [email protected]

    Thanks,

    Barbara
     
    Tags:


  2. None Given

    None Given Guest

    "BJPruett" <[email protected]> wrote in message
    news:[email protected]
    >
    > My doctor talked me into going back on the Novolog insulin shots last
    > month. Within a week the sleepiness and leg/foot pain returned.
    >
    > Has anyone on this newsgroup had the same problem? If so, what did you
    > do about it?



    There's a guy on news:misc.health.diabetes who swears it's the synthetic
    'human' insulins that caused his problem and switching to pork helped him,
    don't remember his name, sorry.

    --
    No Husband Has Ever Been Shot While Doing The Dishes
     
Loading...